The fundamental group of the space $$$\Omega_n(m)$$$

A.M. Pasko (Oles Honchar Dnipro National University)


In the present paper the spaces $$$\Omega_n(m)$$$ are considered. The spaces $$$\Omega_n(m)$$$, introduced in 2018 by A.M. Pasko and Y.O. Orekhova, are the generalization of the spaces $$$\Omega_n$$$ (the space $$$\Omega_n(2)$$$ coincides with $$$\Omega_n$$$). The investigation of homotopy properties of the spaces $$$\Omega_n$$$ has been started by V.I. Ruban in 1985 and followed by V.A. Koshcheev, A.M. Pasko. In particular V.A. Koshcheev has proved that the spaces $$$\Omega_n$$$ are simply connected. We generalized this result proving that all the spaces $$$\Omega_n(m)$$$ are simply connected. In order to prove the simply connectedness of the space $$$\Omega_n(m)$$$ we consider the 1-skeleton of this space.  Using 1-cells we form the closed ways that create the fundamental group of the space $$$\Omega_n(m)$$$. Using 2-cells we show that all these closed ways are equivalent to the trivial way. So the fundamental group of the space $$$\Omega_n(m)$$$ is trivial and the space $$$\Omega_n(m)$$$ is simply connected.


generalized perfect spline; CW-complex; simply connected space

Full Text:



Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian) doi:10.1134/S0081543809060121

Pasko A.M. "The homology groups of the space $$$\Omega_n(m)$$$", Res. Math., 2019; 27(1): pp. 39-44. doi:10.15421/241904

Pasko A.M., Orekhova Y.O. "The Euler characteristic of the space $$$\Omega_n(m)$$$", Proc. Center Sci. Publ. "Veles", 5th Int. Sci. Pract. Conf. "Innov. Approaches and Modern Sci." March 2018, Kyiv; pp. 65-66.

Rokhlin V.A., Fuks D.B. Beginner's course in topology. Geometric chapters, Moscow, 1977; 488 p. (in Russian)

Ruban V.I. "Cellular partitioning of spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40. (in Russian)

Ruban V.I. "Cellular structure and cohomologies of spaces of generalised perfect splines", Res. Math., 1999; 4: pp. 85-90. (in Russian)




  • There are currently no refbacks.

Copyright (c) 2022 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991